# SDR COMA0160795

- Difficulty date: October 3, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 7,937 hours, 8,142 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 6003603031
- Part serial: NA
- Condition: Cracked
- Location: Door Frame
- Part time: 7,937 hours, 8,142 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT DOUBLER AT F.S. 718.00 BETWEEN STRINGER 11 AND 12 IS CRACKED.REMOVED CRACKED L/H AFT DOUBLER AT F.S. 718.00 AND INSTALLED NEW DOUBLER I/A/W CANADAIR REO 601R-53-61-193 REV A.
